# SDR HNAA2013050600257

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 51,570 hours, 57,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 0180
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOP EMERGENCY SIGNS FOR RT FWD EXIT AND TOP SIGH NEAR F/A PANEL, AND EXTERIOR RT FWD EMERGENCY LIGHTS ARE INOP.  FOUND EMERGENCY BATTERY TO BE DEAD.  R & R BATTERY PACK, OPS CHECK GOOD.
